MAUDE Adverse Event Report: ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION; WHEELCHAIR CUSHION
Model Number RQS89
Medical Device Problem Codes Insufficient Device Problem Information (3190); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer alleged that cushion going flat contributed to pressure injury, but roho, inc.Has not seen medical records to confirm this.The manufacturing records were reviewed and indicated the cushion passed all inspections and verifications.It is unclear if product malfunction caused or contributed to the pressure wound.The user has warning in the manual to discontinue use of a defective product that reads as follows: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.- check inflation frequently, at least once a day.- do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue" the cushion was not returned to roho, inc.So an evaluation could not be performed.If new information is received, we will submit a follow up report.
 
Event or Problem Description
Customer claims that flat cushion contributed to pressure injury.
 
Additional Manufacturer Narrative
The cushion associated with complaint was returned and an evaluation report is attached.Evaluation of the cushion revealed a small laceration likely caused by an exteral force.If new information is received, another follow up report will be submitted.

Brand Name
ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
cynthia jackson
1501 s 74th st
belleville, IL 62223
6182223542
MDR Report Key18525004
Report Number3008630266-2024-00001
Device Sequence Number7901005
Product Code KIC
UDI-Device Identifier00613732054120
UDI-Public0100613732054120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRQS89
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale